# SDR C2XA02TY154

- Difficulty date: October 21, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 7,669 hours, 5,413 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: 14569009402
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 2-C INSPECTION,  THE RT AILERON PCA ATTACH POINT WAS FOUND WITH TOOLING MARKS. MAINT MEASURED THE DAMAGE AND BLENDED TOOLING MARKS,  PRIMED AND PAINTED IAW GST-3000/02,CPM-51-21-05,06.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL. UPON COMPLETION OF ALL WORK.
